Kentucky, 2011Damaging Winds in Kentucky, September 3, 2011
September 3, 2011 · NWS LMK · 2 events in 2 counties and zones
A cold front sweeping across the Great Lakes brought isolated damaging wind gusts to Kentucky during the late evening hours on September 3rd.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A cold front sweeping across the Great Lakes brought isolated damaging wind gusts to Kentucky during the late evening hours on September 3rd.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before the first event at Sep 3, 8:17 PM EST, 2 hours 1 minute earlier.
Area forecast discussion, Sep 3, 8:17 PM EST, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
917 PM EDT SAT SEP 3 2011
...FORECAST UPDATE...
CONVECTIVE TRENDS HAD DIED OFF THROUGH THE EVENING HOURS HOWEVER IT
APPEARS THERE MAY BE A FEW COMPONENTS RESPONSIBLE FOR AN INCREASE IN
ACTION ACROSS SOUTH CENTRAL KENTUCKY AND SOUTHERN INDIANA AS WE MOVE
INTO THE OVERNIGHT HOURS. FIRST FEATURE TO NOTE IS AN OUTFLOW
BOUNDARY THAT IS NOW SINKING ACROSS SE INDIANA INTO THE NORTHERN
FRINGES OF OUR CWA. EXPECT THAT ISOLATED STORMS WILL BE POSSIBLE
NORTH OF THE OHIO RIVER OVER THE NEXT COUPLE OF HOURS.
ALSO...A CLUSTER OF CONVECTION HAS GOTTEN GOING ACROSS CENTRAL
TENNESSEE AND THIS APPEARS TO BE ASSOCIATED WITH A WEAK LLJ BETWEEN
20 AND 25 KNOTS. FEATURE WAS EVIDENT ON 00Z BNA SOUNDING...RUC
MESOANALYSIS AND 18Z WRF. CLUSTER OF STORMS WILL GRADUALLY MOVE INTO
OUR SOUTHERN CWA BORDER OVER THE NEXT COUPLE OF HOURS.
FINALLY... OUTLFOW FROM EAST KENTUCKY STORMS THAT BLEW UP ALONG THE
SPINE OF THE APPALACHIANS IS WORKING WESTWARD AND COULD PROVIDE
ADDITIONAL FOCUS FOR THUNDERSTORM DEVELOPMENT IN THE LAKE CUMBERLAND
TO BLUEGRASS REGION BY MIDNIGHT AND AFTER. BEST COVERAGE MAY END UP
BEING IN THE BLUEGRASS WHERE OUTFLOW BOUNDARY FROM THE NORTH AND
OUTFLOW BOUNDARY FROM THE EAST COLLIDE. 12Z SPC WRF HAS A PRETTY
DECENT HANDLE ON WHAT IS GOING ON TO THIS POINT.
OTHERWISE...COLD FRONTAL BOUNDARY THAT WILL ARRIVE TOMORROW IS
CURRENTLY LOCATED FROM CENTRAL WISCONSIN SOUTHWESTWARD TO CENTRAL
OKLAHOMA. CONVECTION IS ONGOING AHEAD OF THIS FRONT AND OUR
NORTHWESTERN CWA STILL COULD GET IN ON MORE SCATTERED SHOWERS AND
THUNDERSTORMS AROUND DAWN. MEANWHILE...BLOWOFF CIRRUS DEBRIS FROM
LEE WILL GRADUALLY STREAM OVERHEAD. LOWS LOOK ON TRACK FOR THE LOWER
TO MID 70S IN MOST PLACES OVERNIGHT.
.SHORT TERM (TONIGHT - SUNDAY NIGHT)...
FOR THE REST OF THIS AFTERNOON AND EVENING...WILL CONTINUE A 20%
POP. VIS SATELLITE IMAGERY DEPICTS A GOOD CU FIELD ACROSS THE
REGION...ALTHOUGH BEST CAPE AND CU LOOK TO BE TO OUR
WEST...NORTH...AND EAST. SO...WE MAY NOT SEE SOME OF THE STRONGEST
STORMS. PERHAPS JUST A GARDEN VARIETY T-STORM OR TWO IN OUR AREA.
AFTER SUNSET ANY DIURNALLY DRIVEN CONVECTION SHOULD DISSIPATE. MID
AND UPPER LEVEL CLOUD COVER FROM TROPICAL STORM LEE WILL INCREASE
OVERNIGHT AS IT SPINS OVER LOUISIANA. BY SUNRISE...A COLD FRONT
WILL BE FAST APPROACHING FROM THE NW.
CONVECTION AHEAD OF THIS FRONT COULD START AS EARLY AS MID TO LATE
MORNING OVER SOUTHERN INDIANA AND NORTHERN KY. THE ACTUAL COLD
FRONT AND ASSOCIATED LINE OF STORMS LOOKS TO CROSS OUR AREA DURING
THE LATE AFTERNOON AND INTO THE EVENING HOURS. CLOUDS ARE EXPECTED
TO OVERTAKE THE AREA DURING THE MORNING HOURS LIMITING MUCH IN THE
WAY SFC INSTABILITY. STILL THIS IS A VERY DYNAMIC FRONT WITH UPPER
LEVEL SUPPORT THAT WILL BE FED MOISTURE FROM THE TROPICAL STORM.
SOUNDINGS INDICATE STEEP LOW/MID LEVEL LAPSE RATES WITH PWATS IN THE
1.7 TO 1.9 INCH RANGE. THINK THAT OUR BEST CHANCE FOR STRONG TO
SEVERE STORMS WOULD BE IN THE EASTERN FORECAST AREA (LATER CLOUD
COVER ARRIVAL...MORE CHANCE TO DESTABILIZE) AS PREVIOUS FORECASTER
MENTIONED...DURING THE MID TO LATE AFTERNOON HOURS. THE MAIN THREAT
WOULD BE DAMAGING WINDS. ONCE WE GET INTO THE EVENING HOURS...THE
REMNANTS OF THE TROPICAL STORM LOOK TO LINK UP WITH THE COLD FRONT
HELPING TRANSITION STORMS TO HEAVY RAINERS. AN AXIS OF HEAVIER
RAIN LOOKS TO SET UP SOME PLACE WEST OF THE APPALACHIANS SUNDAY
NIGHT DEPENDING ON HOW THE FRONT/TROPICAL REMNANTS INTERACT.
ACCORDING TO HPC AND A MEAN SOLN OF AVAILABLE MODEL GUIDANCE...EAST
CENTRAL KY MAY GET IN ON THIS HEAVIER RAIN AXIS WITH 1 TO 3 INCHES
POSSIBLE SUNDAY NIGHT. GIVEN THE DRY CONDITIONS AS OF LATE...THE
AREA SHOULD BE ABLE TO SOAK UP THIS MUCH NEEDED RAINFALL. IT SHOULD
BE NOTED THAT THE EXACT LOCATION OF HEAVY RAIN IS STILL UNCERTAIN
AND COULD SHIFT WEST OR EAST OF THE EXPECTED TRACK BY TOMORROW NIGHT.
AS FOR TEMPS...WE SHOULD BE PRETTY MILD IN THE LOW TO MID 70S FOR
LOWS TONIGHT. SUNDAY/S HIGHS WILL BE DEPENDENT ON CLOUD
COVER/PRECIP...WILL GO WITH LOW TO MID 80S FOR NOW. SUNDAY NIGHT/S
LOWS WILL BE IN THE LOW TO MID 60S.
.LONG TERM (MONDAY - SATURDAY)...
SIGNIFICANT UPPER TROFFING WILL DOMINATE THE LONG TERM WITH COOLER
THAN NORMAL TEMPERATURES AND A GOOD CHANCE OF BENEFICIAL RAINS IN
THE AREAS THAT NEED IT MOST.
THE REMNANTS OF TROPICAL STORM LEE WILL ALSO BE A BIG PLAYER IN OUR
WEATHER NEXT WEEK. MONDAY MORNING THE CIRCULATION WILL BE CENTERED
AROUND NEW ORLEANS AT THE END OF A COLD FRONT STRETCHING UP TO
ANOTHER AREA OF LOW PRESSURE OVER THE SAINT LAWRENCE VALLEY. LEE
WILL RIDE UP THE FRONT AHEAD OF AN APPROACHING UPPER TROF INTO
ALABAMA AND GEORGIA TUESDAY AND THEN INTO THE CAROLINAS WEDNESDAY
AND THURSDAY BEFORE LOSING MUCH OF ITS IDENTITY. MOISTURE FROM LEE
WILL STREAM NORTHEASTWARD AND WILL EVENTUALLY BE BROUGHT INTO THE
UPPER TROF THAT IS EXPECTED TO BE OVERHEAD FOR MUCH OF THE WEEK. AS
A RESULT WE HAVE POPS TO ONE DEGREE OR ANOTHER THROUGHOUT MUCH OF
THE REGION FOR MUCH OF THE WEEK...WITH THE BIGGEST POPS IN THE EAST.
SOUTHEASTERN SECTIONS OF CENTRAL KENTUCKY...INVOF LAKE
CUMBERLAND...HAVE DESCENDED INTO SEVERE DROUGHT RECENTLY BUT THIS IS
THE REGION WITH THE BEST SHOT AT SIGNIFICANT RAINFALL. RIGHT NOW THE
BEST CHANCES FOR RAIN IN THE LAKE CUMBERLAND REGION APPEAR TO BE
MONDAY THROUGH TUESDAY. OVER THE COURSE OF THE WEEK 2 TO 4 INCHES OF
RAIN WILL BE POSSIBLE.
HIGHS MONDAY THROUGH THURSDAY WILL GENERALLY BE IN THE 70S THOUGH ON
TUESDAY THE FAR EAST MAY STRUGGLE TO GET OUT OF THE 60S DEPENDING ON
RAIN AND CLOUD COVER. BY FRIDAY AND SATURDAY SOME LOW 80S MAY COME
BACK IN TO THE REGION...WHICH IS CLOSE TO NORMAL FOR THIS TIME OF
YEAR.
NO SEVERE WEATHER IS EXPECTED NEXT WEEK. AS A MATTER OF FACT NOT
EVEN MUCH THUNDER IS ANTICIPATED...WITH THE BEST CHANCE OF THUNDER
RIGHT NOW LOOKING TO BE ON FRIDAY WITH SLIGHTLY STEEPER MID LEVEL
LAPSE RATES.
&&
.AVIATION (00Z TAF ISSUANCE)...
CONVECTIVE TRENDS HAVE DIMINISHED OVER THE PAST COUPLE OF HOURS. AS
A RESULT...EXPECT DRY AND MOSTLY CLEAR CONDITIONS AT THE TERMINALS
FOR THE REMAINDER OF THE OVERNIGHT. THERE IS SOME CONCERN FOR MVFR
VIS RESTRICTIONS AT BWG TOWARD DAWN...HOWEVER CONVECTIVE BLOWOFF
FROM LEE COULD LIMIT RADIATIONAL COOLING AND PREVENT FOG FORMATION.
CONFIDENCE IS TOO LOW TO MENTION FOG IN THE FORECAST FOR NOW.
OTHERWISE...SOME UPPER LEVEL CLOUDS WILL INCREASE OVERNIGHT AHEAD OF
AN APPROACHING COLD FRONT. THIS FRONT AND ASSOCIATED CONVECTION WILL
APPROACH SDF/LEX AROUND OR SHORTLY AFTER SUNRISE TOMORROW MORNING.
WHILE THE STRONGEST LINE OF STORMS ALONG THE FRONT ISN/T EXPECTED TO
IMPACT THE TAF SITES UNTIL MID TO LATE AFTERNOON TOMORROW...SHORT
RANGE MODELS HINT THAT SOME ISLD-SCT CELLS COULD POP UP BEFORE THE
MAIN LINE SO WILL INCLUDE VCSH AND CB AFTER 12Z TOMORROW. THE MAIN
LINE OF STORMS LOOKS TO IMPACT THE TAF SITES BETWEEN ABOUT 19 TO 21Z
BRINGING MVFR OR WORSE VSBYS AND CIGS.
WINDS WILL REMAIN LIGHT AND VARIABLE OR LIGHT SE TONIGHT...TURNING
SW FOR TOMORROW MORNING.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&
UPDATE.........BJS
SHORT TERM.....AMS
LONG TERM......13
AVIATION.......BJS
Hazardous weather outlook, Sep 3, 8:36 PM EST, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOUISVILLE KY
936 PM EDT SAT SEP 3 2011
INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-050145-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
936 PM EDT SAT SEP 3 2011 /836 PM CDT SAT SEP 3 2011/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.
.DAY ONE...TONIGHT.
ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT ACROSS SOUTHERN
INDIANA AND CENTRAL KENTUCKY. ANY STORM WHICH FORMS WILL HAVE
THE POTENTIAL TO PRODUCE GUSTY WINDS AND CLOUD-TO-GROUND
LIGHTNING. BEST CHANCES FOR STORMS WILL BE ACROSS SOUTHERN INDIANA
AND NORTH CENTRAL KENTUCKY AROUND DAWN.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A COLD FRONT WILL APPROACH THE REGION FROM THE NORTHWEST ON SUNDAY
AND WILL BRING THUNDERSTORMS TO THE AREA MAINLY SUNDAY AFTERNOON
THROUGH EARLY MONDAY MORNING. WHILE A WIDESPREAD SEVERE EVENT IS
NOT EXPECTED...A FEW OF THE STRONGEST STORMS COULD PRODUCE
DAMAGING WIND GUSTS IN ADDITION TO BRIEF HEAVY RAIN AND CLOUD-TO-
GROUND LIGHTNING.
REMNANTS OF TROPICAL STORM LEE WILL PUSH INTO THE LOWER OHIO
VALLEY FOR MUCH OF THE WORK WEEK. AMPLE SHOWERS AND OCCASIONAL
THUNDERSTORMS WILL BE POSSIBLE...WITH BRIEF BUT HEAVY RAINFALL
BEING THE MAIN THREAT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.
BJS/13
In the hours before
Special weather statement, Sep 3, 8:16 PM EST, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
916 PM EDT SAT SEP 3 2011
KYZ075-040130-
MONROE-
816 PM CDT SAT SEP 3 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TOMPKINSVILLE...AND MOVING NORTHWEST AT 10
MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...AND GUSTY
WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
TOMPKINSVILLE...
EMBERTON AND FORKTON...
GUM TREE AND MUD LICK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3674 8594 3684 8576 3684 8575 3667 8565
3664 8580
TIME...MOT...LOC 0116Z 152DEG 8KT 3670 8578
SCHOETTMERSpecial weather statement, Sep 3, 9:38 PM EST, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1038 PM EDT SAT SEP 3 2011
KYZ072-073-040300-
ALLEN-SIMPSON-
938 PM CDT SAT SEP 3 2011
...GUST FRONT WITH 40 MPH WINDS AHEAD OF A THUNDERSTORM...
AT 1034 PM EDT/934 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF PORTLAND...
AND MOVING NORTHWEST AT 15 MPH.
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED AHEAD OF THIS
STORM.
MAINLY RURAL AREAS OF SIMPSON AND WESTERN ALLEN COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3665 8659 3664 8674 3667 8676 3673 8675
3687 8664 3686 8659 3683 8657 3681 8641
3679 8639 3681 8636 3680 8633 3664 8630
3665 8652 3663 8657
TIME...MOT...LOC 0237Z 143DEG 13KT 3646 8643
SCHOETTMERSpecial weather statement, Sep 3, 9:46 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1046 PM EDT SAT SEP 3 2011
INZ092-KYZ031>033-040315-
CLARK-HENRY-OLDHAM-TRIMBLE-
1046 PM EDT SAT SEP 3 2011
...THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...
AT 1040 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM NEAR LA GRANGE...AND MOVING NORTHEAST AT 15 MPH.
OCCASIONAL LIGHTNING...HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE
INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...HALF INCH
HAIL...AND STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LA GRANGE...
OLDHAM...
SLIGO AND PENDLETON...
BETHLEHEM...
WISES LANDING AND OTTO...
THIS STORM WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE MARKERS
17 AND 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3859 8549 3859 8543 3853 8514 3832 8537
3839 8558 3861 8550
TIME...MOT...LOC 0246Z 205DEG 15KT 3845 8542
SCHOETTMERSpecial weather statement, Sep 3, 10:15 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1115 PM EDT SAT SEP 3 2011
KYZ071>073-040345-
ALLEN-SIMPSON-WARREN-
1015 PM CDT SAT SEP 3 2011
...SCATTERED THUNDERSTORMS WITH LIGHTNING...BRIEF HEAVY RAIN...AND
WIND GUSTS OF 30 TO 40 MPH WINDS...
AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED THUNDERSTORMS OVER PORTIONS OF ALLEN...SIMPSON...AND
SOUTHERN WARREN COUNTIES...EXTENDING SOUTH ACROSS THE STATE LINE
INTO TENNESSEE. STORMS WERE MOVING NORTH AT 15 MPH.
OCCASIONAL LIGHTNING...BRIEF HEAVY RAIN...AND GUSTY WINDS OF 30 TO
40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS MAY IMPACT...
FRANKLIN...
THREE SPRINGS...
MEMPHIS JUNCTION...
GREENWOOD...
CHAPEL HILL AND HICKORY FLAT...
RED HILL AND MOUNT AERIAL...
POPE AND GOLD CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS. STAY
TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES.
&&
LAT...LON 3665 8659 3665 8667 3685 8668 3688 8666
3688 8661 3695 8665 3694 8618 3664 8627
3665 8636 3665 8652 3663 8657
TIME...MOT...LOC 0311Z 176DEG 15KT 3667 8634 3666 8660
TWF!Thunderstorm Wind, Trimble
- When
- September 3, 10:18 PM EST
- Where
- Trimble County, 0.69 mi N of Bedford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.590, -85.320
Emergency Dispatch reported that several trees and power lines were downed by thunderstorm related winds.
Thunderstorm Wind, Logan
- When
- September 3, 9:55 PM CST
- Where
- Logan County, 1.3 mi ESE of Jerico
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 36.990, -86.950
Local law enforcement reported that several trees and power lines were downed near Lewisburg.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Ohio, September 3 to 4, 20111 death · 1 injured · $296,000 · 1 in hail · 13 events
- Flash Flooding and Damaging Winds in Tennessee, September 3 to 5, 20111 death · $60,000 · 65 kt wind · 16 events
- Tornadoes and Flash Flooding in Mississippi, September 3 to 5, 20111 injured · $1.8 million · EF1 · 64 events
- High Surf in Texas, September 3, 20111 death · 1 event
- Damaging Winds in Michigan, September 3, 201110 injured · $39,000 · 65 kt wind · 15 events
- Tornadoes and Storm Surge in Florida, September 3 to 6, 2011$226,000 · EF0 · 44 events
- Tornadoes and Flash Flood in Alabama, September 3 to 5, 2011$247,000 · EF1 · 8 events
- Hail and Damaging Winds in Wisconsin, September 3, 2011$415,000 · 70 kt wind · 15 events
- Tornado and Tropical Storm in Louisiana, September 3 to 4, 2011$275,000 · EF0 · 19 events
- Hail and Damaging Winds in Ohio, September 3 to 4, 2011$317,000 · 1 in hail · 10 events
- Hail and Damaging Winds in Illinois, September 3, 2011$260,000 · 1.75 in hail · 8 events
- Tornadoes in Mississippi, September 3 to 4, 2011$100,000 · EF1 · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 331033, 331034.